# SDR VNAA2019070211102

- Difficulty date: July 2, 2019
- Submitted: July 6, 2019
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 35,967 hours, 35,874 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Not Reported
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A 0.50" CRACK LOCATED ON OR NEAR DRAIN HOLD ON UNDERSIDE OF RT WING STATION 45.00.  WE HAVE PERFORMED EDDY CURRENT IN ACCORDANCE WITH THE TASK.  FERRY TO OKC FOR REPAIRS.
